# SDR CALA2017071002130

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 106,196 hours, 16,588 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Standby
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER 500 FT OFF. READS 32500 WHEN LEVEL 32000 ALTITUDE WITHIN LIMITS PER FIM CHART FIM 34-13-00-990-805 ALTIMETER TOLERANCE CHART.
